RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 6, Pages 3–14 (Mi izv363)  

This article is cited in 3 scientific papers (total in 3 papers)

The Legendre operator function

A. V. Glushak

Voronezh State Technical University

Abstract: We study the properties of the resolving operator of the Cauchy problem for an abstract Legendre equation with an unbounded linear operator $A$. We establish a relationship between this resolving operator and that of the Cauchy problem for an abstract Euler–Poisson–Darboux equation and prove the coincidence of the sets of operators $A$ for which the Cauchy problems for the Legendre and Euler–Poisson–Darboux equations are uniformly well posed.

DOI: https://doi.org/10.4213/im363

Full text: PDF file (729 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:6, 1073–1083

Bibliographic databases:

MSC: 34G10, 35Q05, 35K99, 35L15, 43A90, 47D06, 53B21, 53C65
Received: 20.03.1998

Citation: A. V. Glushak, “The Legendre operator function”, Izv. RAN. Ser. Mat., 65:6 (2001), 3–14; Izv. Math., 65:6 (2001), 1073–1083

Citation in format AMSBIB
\Bibitem{Glu01}
\by A.~V.~Glushak
\paper The Legendre operator function
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 6
\pages 3--14
\mathnet{http://mi.mathnet.ru/izv363}
\crossref{https://doi.org/10.4213/im363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1892902}
\zmath{https://zbmath.org/?q=an:1047.34066}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 6
\pages 1073--1083
\crossref{https://doi.org/10.1070/IM2001v065n06ABEH000363}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746682554}


Linking options:
  • http://mi.mathnet.ru/eng/izv363
  • https://doi.org/10.4213/im363
  • http://mi.mathnet.ru/eng/izv/v65/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fruechtl F., “Sturm-Liouville Operator Functions”, Diss. Math., 2018, no. 532, 5+  mathscinet  isi
    2. A. V. Glushak, “Uniquely solvable problems for abstract Legendre equation”, Russian Math. (Iz. VUZ), 62:7 (2018), 1–12  mathnet  crossref  isi
    3. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:392
    Full text:121
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019